# SDR P5CA9900186

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON STA 740 TO STA 1000 LAP JOINT AT S12L.  REPAIRED PER SRM 51-10-01.
